Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

On a theorem of Wiener

Leinert, Michael

In: Scripta mathematica, 110 (2003), pp. 1-12. ISSN 0025-2611 (Druck-Ausg.), 1432-1785 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (9MB) | Terms of use

Official URL: https://doi.org/10.1007/s00229-002-0315-7
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Scripta mathematica
Volume: 110
Publisher: Springer
Place of Publication: Berlin, Heidelberg
Date Deposited: 02 Dec 2020 14:29
Date: 2003
ISSN: 0025-2611 (Druck-Ausg.), 1432-1785 (Online-Ausg.)
Page Range: pp. 1-12
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative